# SDR DALA2016091106507

- Difficulty date: September 10, 2016
- Submitted: September 11, 2016
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 56,892 hours, 7,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EXIT LIGHT INOPERATIVE.  FOUND LOOSE CONNECTION AND CONNECTED.
